# SDR FDEA201011144355

- Difficulty date: November 14, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N54407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 1360, STA 1377, STA 1383 AND STA 1400 FOUND WITH CORROSION.  CORRODED LT TIE-DOWN FITTINGS REPAIRED IAW F-5340-142363 (AFT CARGO TIE-DOWN FITTINGS CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MAJOR.
